MathSciNet Relay Station
MathSciNet bibliographic data
MR1707526 (2001c:57024) 57N10 (57M50 57N13 57R17)
McCarthy, John D. On the asphericity of a symplectic $M\sp 3\times S\sp 1$. Proc. Amer. Math. Soc. 129 (2001), no. 1, 257–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement